# SDR ASAA2016071217351

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 3,344 hours, 1,131 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 1516222107005
- Condition: Failed
- Location: Apu Oil Level
- Part time: 830 hours, 1,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND CDU APU OIL QUANTITY SAYS ADD OIL, APU SIGHT GLASS WAS FULL.  ACFT GROUNDED.  REMOVED AND REPLACED APU OIL LEVEL SENSOR, IAW AMM 49-94-11. OPS CHECKED GOOD. LEAK CHECKED GOOD.
